Get the Zs you need with the #1 doctor and pharmacist recommended OTC sleep-aid brand
It’s hard to fall asleep — now more than ever.
We’re constantly stimulated by technology and have unlimited access to media to keep up with — in addition to our personal and work lives.
You know how it feels when you don’t get enough rest. You can’t focus. You’re foggy. Even irritable at times. You might even be up late reading this on your phone.
That’s why we make Unisom®.
For 40-plus years, millions of people have turned to Unisom® for a better quality of sleep. Our OTC medicinal sleep-aids and drug-free supplements are made to help you fall asleep and get the rest you need.
Unisom® OTC melts, gels, minis and PM Pain contain the histamine blocker diphenhydramine HCl. Blocking histamine production can help you fall asleep faster and wake up less. PM Pain also contains the pain reliever acetaminophen, which helps relieve minor aches and pains that may keep you awake. Unisom® SleepTabs® contain the histamine blocker doxylamine succinate, and can help you fall asleep 33% faster and get a full night's sleep.
Unisom® Simple Slumbers™ is our drug-free solution, and contains melatonin — a naturally occurring hormone that sends signals to your body that it’s time for bed.*Simple Slumbers™ chewable gummies come in Midnight Raspberry and Golden Honey Lemon.
For a complete list of formulas, ingredients, and flavors, visit our Unisom® Products page.